# SDR DALA2019110806486

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 63,601 hours, 24,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5956387) DURING INSPECTION FOUND CEILING EMER. LIGHTS OUT ROW 22. REMOVED AND REPLACED BATTERY PACK M1670, REF B737 AMM 33-51. OPS CK'S GOOD. OK FOR SVC.
